# SDR GAIA0027

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 5912443501
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED REPLACEMENT OF ENGINE VIBRATION ISOLATORS CORROSION WAS FOUND IN THE NR 1 ENGINE PYLON YOKE.  THE YOKE WAS REPLACED IAW THE DC-9 MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
